Alert archive / Pennsylvania / Special Weather Statements in 2016
Special Weather Statement, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this special weather statement at Jul 25, 2016, 3:21 PM EDT for Indiana County, Pennsylvania. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2016, 3:21 PM EDT (19:21 UTC)
- Expired
- Jul 25, 2016, 3:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Pittsburgh, PA
County Indiana County, PA
The radar
The Pittsburgh radar (KPBZ), 75 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 7.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1271 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted.
653 WWUS81 KPBZ 251921 SPSPBZ SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 321 PM EDT MON JUL 25 2016 PAZ022-023-251945- INDIANA-ARMSTRONG- 321 PM EDT MON JUL 25 2016 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL INDIANA AND SOUTHEASTERN ARMSTRONG COUNTIES... AT 321 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES EAST OF VANDERGRIFT...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ELDERTON AND SHELOCTA. LAT...LON 4062 7944 4073 7943 4070 7921 4059 7919 TIME...MOT...LOC 1921Z 272DEG 22KT 4065 7937 $$ 24
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Jul 25, 2:32 PM EDT, 49 minutes earlier.
Area forecast discussion, Jul 25, 2:32 PM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
232 PM EDT MON JUL 25 2016
.SYNOPSIS...
A slow moving cold front will pass through the area this evening
bringing the chance for scattered storms. A dry mid week before
the weather pattern gets active Friday and Saturday. Above normal
temperatures are forecast all week.
&&
.NEAR TERM /THROUGH TUESDAY/...
As we remain in the warm sector strong daytime heating has allowed
the mercury to climb along with the heat index. As of 2pm
Zanesville, Wheeling, New Philadelphia, and Latrobe already have
hit a 100F+ heat index. Zanesville has set another new record high
for the day. Expect the number of triple digit reports to
increase as we see several more hours of sunshine and soundings do
not show a lot of dry air mixing to the surface. Recent runs of
the RAP model portrayed dewpoints getting into the lower 60s.
Upstream there are no indications of that given parcel
trajectories from that airmass 24 hours ago.
Convective complex over western NY and Lake Erie will be the
focus for storms this afternoon. Experimental HRRR did a great job
on timing and coverage yesterday, so opted to roll with that again
today for Pop forecast. This means any severe threat will be
focused in our eastern zones /Venango south to Fayette/. The line
will intensify as it reaches northwestern PA then traverses
through the central part of the state during the early and mid
afternoon hours. Meanwhile, daytime heating will ignite scattered
thunderstorms elsewhere that will be very tall as SBCAPES are
already over 4000 jkg-1 with no CINH. After looking at forecast
soundings wet microbursts and brief downpours are the primary
threats. DCAPES remain above 1000jkg-1 supporting strong
downdrafts. Again, do not expect widespread severe weather, but
isolated down trees are possible much like Sunday until the
baroclinic zone crosses tonight.
Weather will quiet down this evening as the cold front /in name
only/ passes. There are still questions how far south the
boundary gets. Recent runs from the NCEP suite have trended
farther north keeping it just south of our forecast area in
central WV. Thus, there could be a chance of showers and storms
tomorrow south of the Mason / Dixon line.
H8 temps do not drop more than 1-2C, so if you are looking for a
reprieve to this heat, it is not in the cards. Dewpoints will be
lower, however heat index values around 90F will be common
Tuesday.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Zonal flow aloft will keep the short term almost entirely dry. H8
temperatures around 18C will keep the area hot. No significant
changes to the short term given the above two sentences. The
timing of the next short wave could bring measurable precipitation
to eastern Ohio Thursday night.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
Highlights:
- Continued above normal temperatures
- Best shot at rain arrives Friday
- Chance of showers and storms has been extended into Saturday
Active weather to start with a shortwave trough traversing the
region. If timing gets pushed back, would not be surprised if
severe weather becomes a possibility given its passage during the
prime heating hours. With moisture surging out ahead, an
extensive amount of clouds are forecast. Slightly more agreement
amongst the ensembles and Superblend, opted to increase pops into
the likely range Friday for much of the region. The mid level
disturbance continues to move slowly east allowing the chance for
showers and storms into Saturday as it lifts northeast through the
Great Lakes.
H5 heights and high pressure build into the region permitting dry
weather Sunday and Monday, but again no signs of any cool downs.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
General VFR expected in a warm, moist airmass ahead of an
approaching front. A few showers have popped up across the region,
but they have missed the terminals to this point. Expect coverage
to increase as we become more unstable through the afternoon. With
winds becoming westerly looks like most of the activity will be
over with before 00Z. Opted to carry VCTS in the TAFs given no
strong signals of a widespread line and will handle them with
AMDs. Restrictions will be limited to any terminal that
experiences a thunderstorm.
The rather diffuse front will slowly sag across the region through
this evening, with a wind shift from southwest to west. IFR fog
could develop during the predawn hours especially at any sight
that sees rainfall this afternoon. After morning fog erodes VFR
returns with diurnal driven clouds.
.OUTLOOK /MONDAY NIGHT THROUGH FRIDAY/...
Sub VFR weather possible with the next weather system Thursday
night into Friday.
&&
.CLIMATE...
Record highs for today
DuBois 90 set in 1989
New Philadelphia 94 set in 1989
Wheeling 95 set in 2005
Zanesville 95 set in 2005
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...Heat Advisory until 6 PM EDT this evening FOR OHZ039-048-049-
057>059-068-069.
PA...None.
WV...Heat Advisory until 6 PM EDT this evening FOR WVZ003-004-012.
&&Hazardous weather outlook, Jul 25, 10:36 AM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1036 AM EDT MON JUL 25 2016 MDZ001-OHZ040-041-050-PAZ007>009-013>016-020>023-029-031-073>076- WVZ001-002-021-509>514-261445- GARRETT-CARROLL-COLUMBIANA-JEFFERSON-MERCER-VENANGO-FOREST-LAWRENCE- BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK- BROOKE-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- 1036 AM EDT MON JUL 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS THIS AFTERNOON. THE MAIN THREAT WILL BE DAMAGING WINDS AND BRIEF DOWNPOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ039-048-049-057>059-068-069-WVZ003-004-012-261445- TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE- MONROE-OHIO-MARSHALL-WETZEL- 1036 AM EDT MON JUL 25 2016 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 98
In the hours before
Local storm report, Jul 25, 12:36 PM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1236 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 1 NNE GUILFORD LAKE EST 40.80N 80.87W
07/24/2016 COLUMBIANA OH PARK SERVICE
TREE DOWN ON ROADWAY NEAR CAMPGROUND
0317 PM TSTM WND DMG 1 SE GLASGOW 40.65N 80.68W
07/24/2016 COLUMBIANA OH 911 CALL CENTER
TREE DOWN IN MADISON TWP.
0320 PM TSTM WND DMG ELLWOOD CITY 40.86N 80.29W
07/24/2016 LAWRENCE PA 911 CALL CENTER
NUMEROUS TREES AND UTILITY POLES DOWN NEAR ELWOOD.
0320 PM TSTM WND DMG PLAIN GROVE 41.05N 80.15W
07/24/2016 LAWRENCE PA 911 CALL CENTER
NUMEROUS TREES AND UTILITY POLES DOWN IN NORTHERN
LAWRENCE COUNTY
0340 PM TSTM WND DMG CRANBERRY TWP 40.68N 80.10W
07/24/2016 BUTLER PA 911 CALL CENTER
TREES DOWN NEAR CRANBERRY TWP AND ADAMS TWP.
0350 PM TSTM WND DMG 1 E WATTERS 40.76N 80.01W
07/24/2016 BUTLER PA 911 CALL CENTER
TREES DOWN IN JACKSON TWP.
0415 PM TSTM WND DMG HILLVILLE 41.04N 79.60W
07/24/2016 CLARION PA EMERGENCY MNGR
TREE AND WIRES DOWN ON ST. RT. 268 IN CLARION COUNTY
0416 PM NON-TSTM WND GST PITTSBURGH INTERNATIONA 40.49N 80.23W
07/24/2016 M48 MPH ALLEGHENY PA ASOS
0417 PM TSTM WND DMG FAYETTEVILLE 40.44N 80.21W
07/24/2016 ALLEGHENY PA EMERGENCY MNGR
TREE DOWN ON RT 22/30 IN NORTH FAYETTE NEAR THE
TONIDALE EXIT
0420 PM TSTM WND DMG FURNACE RUN 40.85N 79.54W
07/24/2016 ARMSTRONG PA 911 CALL CENTER
MULTIPLE TREES DOWN IN E. FRANKLIN TWP... WASHINGTON
TWP... AND S. BUFFALO TWP.
0422 PM TSTM WND DMG 1 S ROBINSON TOWNSHIP 40.45N 80.13W
07/24/2016 ALLEGHENY PA EMERGENCY MNGR
TREES AND WIRES DOWN AT MOON RUN RD AND STUEBENVILLE
PIKE IN ROBINSON TWP.
0431 PM TSTM WND DMG 1 SW MANCHESTER 40.45N 80.03W
07/24/2016 ALLEGHENY PA EMERGENCY MNGR
TREES DOWN AT CHARTIERS AVE AND HOOVER ST AND AT WEST
AND BRIDGE AND W CARSON ST IN THE CITY OF PITTSBURGH
0433 PM TSTM WND DMG PLEASANTVILLE 40.62N 79.74W
07/24/2016 ALLEGHENY PA EMERGENCY MNGR
TREE DOWN ON A CAR AT CARLISLE ST AND ALABAMA AVE IN
HARRISON
0438 PM TSTM WND DMG 1 NNW BELLS MILLS 40.97N 78.93W
07/24/2016 JEFFERSON PA EMERGENCY MNGR
TREES DOWN NEAR PUNXSUTAWNEY NEAR MAHONING ST... ST RT
119... ST RT 322... AND SPRUCE ST.
0442 PM TSTM WND DMG 1 NNW WILKINSBURG 40.45N 79.88W
07/24/2016 ALLEGHENY PA EMERGENCY MNGR
TREES DOWN AT 1224 BELMONT ST AND AT LIME HOLLOW RD AND
SPRINGDALE RD
0447 PM TSTM WND DMG 2 NW SMICKSBURG 40.88N 79.20W
07/24/2016 INDIANA PA 911 CALL CENTER
MULTIPLE TREES DOWN IN NORTHERN INDIANA COUNTY
0456 PM TSTM WND DMG 2 E WEST LEBANON 40.60N 79.32W
07/24/2016 INDIANA PA 911 CALL CENTER
MULTIPLE TREES DOWN IN SOUTHERN INDIANA COUNTY
0523 PM TSTM WND DMG GREENSBURG 40.31N 79.54W
07/24/2016 WESTMORELAND PA PARK SERVICE
LARGE 40FT TREE REPORTED DOWN
0525 PM TSTM WND DMG 1 ESE MANOR 40.63N 78.96W
07/24/2016 INDIANA PA 911 CALL CENTER
NUMEROUS TREES DOWN THROUGHOUT INDIANA COUNTY
0537 PM TSTM WND DMG MILLBANK 40.26N 79.27W
07/24/2016 WESTMORELAND PA DEPT OF HIGHWAYS
SEVERAL TREES REPORTED DOWN ALONG RTE 30
0546 PM TSTM WND DMG LONE OAK 39.90N 80.61W
07/24/2016 MARSHALL WV 911 CALL CENTER
ONE LARGE TREE DOWN BLOCKING ROAD ON ROUTE 250
0546 PM TSTM WND DMG NORTH PARK 40.08N 80.71W
07/24/2016 OHIO WV 911 CALL CENTER
MULTIPLE TREES DOWN ON EAGE AVENUE
0546 PM TSTM WND DMG WOODSDALE 40.08N 80.69W
07/24/2016 OHIO WV 911 CALL CENTER
MULTIPLE TREES DOWN ON BETHANY PIKE ROAD
0547 PM TSTM WND DMG EDGEWOOD 40.08N 80.68W
07/24/2016 OHIO WV 911 CALL CENTER
MULTIPLE TREES DOWN ON LYNWOOD AVE
0552 PM TSTM WND DMG MILTONSBURG 39.83N 81.17W
07/24/2016 MONROE OH 911 CALL CENTER
NUMEROUS TREES UPROOTED AND SHEARED OFF ON ROUTE 145
FROM STRAIGHT LINE WINDS
0553 PM TSTM WND DMG 1 E MILTONSBURG 39.83N 81.15W
07/24/2016 MONROE OH 911 CALL CENTER
APPROXIMATELY 200 YARDS OF TREES UPROOTED AND SHEARED
OFF BETWEEN ROUTE 145 AND ROUTE 800 FROM STRAIGHT LINE
WINDS
0554 PM TSTM WND DMG 2 E MILTONSBURG 39.83N 81.13W
07/24/2016 MONROE OH 911 CALL CENTER
NUMEROUS TREES UPROOTED AND SHEARED OFF ON ROUTE 800
FROM STRAIGHT LINE WINDS
&&
EVENT NUMBER PBZ1601702 PBZ1601691 PBZ1601679 PBZ1601680 PBZ1601681
PBZ1601682 PBZ1601690 PBZ1601703 PBZ1601684 PBZ1601685 PBZ1601683
PBZ1601687 PBZ1601686 PBZ1601689 PBZ1601688 PBZ1601692 PBZ1601693
PBZ1601704 PBZ1601694 PBZ1601705 PBZ1601695 PBZ1601696 PBZ1601697
PBZ1601698 PBZ1601699 PBZ1601700 PBZ1601701
JDSpecial weather statement, Jul 25, 2:09 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
209 PM EDT MON JUL 25 2016
OHZ041-PAZ020-WVZ001-251845-
COLUMBIANA-BEAVER-HANCOCK-
209 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COLUMBIANA...
SOUTHWESTERN BEAVER AND NORTHERN HANCOCK COUNTIES...
AT 209 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WELLSVILLE...
MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EAST LIVERPOOL...MONACA...WELLSVILLE...BEAVER...CALCUTTA...
OHIOVILLE...MIDLAND...CHESTER...INDUSTRY...NEW CUMBERLAND...
SHIPPINGPORT...NEWELL...IRONDALE...NEW MANCHESTER...GEORGETOWN...
HOOKSTOWN...FRANKFORT SPRINGS...GLASGOW...
RACCOON CREEK STATE PARK AND GLENMOOR.
THIS INCLUDES INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 37
AND 43.
LAT...LON 4069 8029 4048 8038 4048 8051 4054 8063
4058 8067 4058 8073 4060 8075 4060 8077
4071 8071
TIME...MOT...LOC 1809Z 286DEG 21KT 4064 8069
34Special weather statement, Jul 25, 2:18 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
218 PM EDT MON JUL 25 2016
PAZ014-022-251845-
BUTLER-ARMSTRONG-
218 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ARMSTRONG AND EAST
CENTRAL BUTLER COUNTIES...
AT 218 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
BUTLER...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KITTANNING...FORD CITY...WEST KITTANNING...CHICORA...RURAL VALLEY...
WORTHINGTON...WEST HILLS...MANORVILLE...FORD CLIFF...APPLEWOLD...
LENAPE HEIGHTS...DISTANT AND TEMPLETON.
LAT...LON 4071 7932 4080 7986 4095 7979 4098 7938
4097 7938 4098 7937 4098 7930
TIME...MOT...LOC 1818Z 273DEG 29KT 4087 7976
34Local storm report, Jul 25, 2:26 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
226 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND DMG BENDOLPH 39.47N 80.19W
07/25/2016 MARION WV BROADCAST MEDIA
LARGE TREE UPROOTED ON DIANA ROAD.
&&
EVENT NUMBER PBZ1601706
JDSpecial weather statement, Jul 25, 2:51 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
251 PM EDT MON JUL 25 2016
PAZ016-251915-
JEFFERSON-
251 PM EDT MON JUL 25 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN JEFFERSON
COUNTY...
AT 250 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES WEST OF PORTLAND MILLS TO 6 MILES
NORTHWEST OF BROOKVILLE. MOVEMENT WAS EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BROCKWAY...FALLS CREEK...SIGEL AND CLEAR CREEK STATE PARK.
THIS INCLUDES INTERSTATE 80 IN PENNSYLVANIA NEAR MILE MARKER
83...AND BETWEEN MILE MARKERS 89 AND 96.
LAT...LON 4120 7875 4120 7877 4113 7881 4120 7920
4135 7906 4136 7903 4135 7902 4137 7899
4137 7896 4136 7896 4126 7874 4123 7874
4123 7873
TIME...MOT...LOC 1850Z 269DEG 32KT 4133 7901 4123 7916
34Special weather statement, Jul 25, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 321 PM EDT MON JUL 25 2016 PAZ022-023-251945- INDIANA-ARMSTRONG- 321 PM EDT MON JUL 25 2016 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL INDIANA AND SOUTHEASTERN ARMSTRONG COUNTIES... AT 321 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES EAST OF VANDERGRIFT...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ELDERTON AND SHELOCTA. LAT...LON 4062 7944 4073 7943 4070 7921 4059 7919 TIME...MOT...LOC 1921Z 272DEG 22KT 4065 7937 24
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 2:09 PM EDT | Special Weather Statement | PBZ | Beaver | 36 min |
| Jul 25, 2:18 PM EDT | Special Weather Statement | PBZ | Armstrong | 27 min |
| Jul 25, 2:24 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 36 min |
| Jul 25, 2:51 PM EDT | Special Weather Statement | PBZ | Jefferson | 24 min |
| Jul 25, 2:55 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana | 50 min |
| Jul 25, 3:07 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington, Westmoreland | 38 min |
| Jul 25, 3:12 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 37 min |
| Jul 25, 3:25 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana | 50 min |
| Jul 25, 3:41 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 49 min |
| Jul 25, 3:47 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana | 28 min |
| Jul 25, 3:59 PM EDT | Special Weather Statement | PBZ | Indiana | 31 min |
| Jul 25, 4:02 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 58 min |
| Jul 25, 4:23 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Washington, Westmoreland | 38 min |
| Jul 25, 4:26 PM EDT | Special Weather Statement | PBZ | Jefferson | 34 min |
| Jul 25, 4:48 PM EDT | Special Weather Statement | PBZ | Fayette | 27 min |
| Jul 25, 5:00 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 45 min |
| Jul 25, 5:19 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 56 min |
| Jul 25, 5:40 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene | 50 min |
| Jul 25, 7:40 PM EDT | Special Weather Statement | PBZ | Fayette | 35 min |
| Jul 25, 10:32 AM EDT | Heat Advisory | PBZ | Marshall, Ohio, Wetzel | 7 hr |
| Jul 25, 2:15 PM EDT | Severe Thunderstorm Warning | PBZ | Monongalia, Preston | 45 min |
| Jul 25, 2:29 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock | 34 min |
| Jul 25, 3:33 PM EDT | Special Weather Statement | PBZ | Tucker | 27 min |
| Jul 25, 5:25 PM EDT | Special Weather Statement | PBZ | Monongalia | 35 min |
| Jul 25, 6:06 PM EDT | Areal Flood Advisory | PBZ | Monongalia | 114 min |
| Jul 25, 6:24 PM EDT | Special Weather Statement | PBZ | Preston | 66 min |
Nearby
Special Weather Statements in Pennsylvania, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.